# SDR 97ZZZX3699

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88604
- Make and model: Cessna 421C
- Aircraft serial: 421C0604
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100089750
- Condition: Cracked
- Location: Exhaust
- Component: 99103001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERBOARD EXHAUST PIPE CLAMP HAD 2 INCH CRACK AROUND CLAMP.  REMOVED CLAMP AND INSTALLED NEW ONE.
